Finite semigroups with slowly growing pn-sequences. II

Dolinka, Igor: Finite semigroups with slowly growing pn-sequences. II. Acta scientiarum mathematicarum, (68) 1-2. pp. 83-94. (2002)

[img] Cikk, tanulmány, mű
math_068_numb_001_002_083-094.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2002
Volume: 68
Number: 1-2
Page Range: pp. 83-94
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 94. p.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15900

Actions (login required)

View Item View Item